# SDR ASOA201000153

- Difficulty date: February 3, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 26,029 hours, 22,042 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS ENTRY DOOR HARD TO CLOSE/OPEN HANDLE MESSED UP.  PERFORMED OPERATIONAL TEST OF PASSENGER DOOR IAW AMM 52-11-00. NO DEFECTS NOTED.
